MathSciNet Relay Station
MathSciNet bibliographic data
MR2312592 (2008i:47112) 47H10 (47H04 47H09)
Jung, Jong Soo Strong convergence theorems for multivalued nonexpansive nonself-mappings in Banach spaces. Nonlinear Anal. 66 (2007), no. 11, 2345–2354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement